zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Holonomie et intégrales premieres. (French) Zbl 0458.32005

MSC:
32B10Germs of analytic sets, local parametrization
32C30Integration on analytic sets and spaces, currents
WorldCat.org
Full Text: Numdam EuDML
References:
[1] I. BENDIXSON , Sur les points singuliers des équations différentielles (Ofv. Kongl. Vetenskaps Akademiens Förhandlinger, Stokholm, vol. 9, n^\circ 186, 1898 , p. 635-658). JFM 29.0275.01 · Zbl 29.0275.01
[2] I. BENDIXSON , Sur les points singuliers d’une équation différentielle linéaire (Ofv. Kongl. Vetenskaps Akademiens Förhandlinger, n^\circ 148, 1895 , p. 81-89). JFM 26.0370.01 · Zbl 26.0370.01
[3] S. BOCHNER et W. T. MARTIN , Several Complex Variables , Princeton University Press, 1948 . MR 10,366a | Zbl 0041.05205 · Zbl 0041.05205
[4] J. BRIANÇON , A. GALLIGO et M. GRANGER , Déformation équisingulières de germes de courbes gauches réduites , preprint, Université de Nice, 1979 .
[5] BRIOT-BOUQUET , Recherches sur les fonctions définies par des équations différentielles (J. Ēcole polytechnique, vol. XXI, 1856 , p. 134-198).
[6] A. D. BRJUNO , Analytic form of Differential Equations (Trans. Moscou Math. Soc., vol. 25, 1971 , p. 131-282). MR 51 #13365 | Zbl 0272.34018 · Zbl 0272.34018
[7] C. CAMACHO , N. KUIPER et J. PALIS , The Topology of Linear Flow with Singularity , preprint, I.H.E.S., 1977 . · Zbl 0411.58018
[8] D. CERVEAU et J. F. MATTEI , Intégrales premières méromorphes d’une forme de Pfaff analytique , Preprint, Université de Dijon.
[9] D. CHENIOT , Une démonstration du théorème de Zariski... (Compositio Matematicae, vol. 27, fasc. 2, 1972 , p. 141-158). Numdam | MR 51 #3168 | Zbl 0294.14010 · Zbl 0294.14010 · numdam:CM_1973__27_2_141_0 · eudml:89185
[10] H. DULAC , Recherches sur les points singuliers des équations différentielles (J. Ēcole polytechnique, vol. 2, sec. 9, 1904 , p. 1-125). JFM 35.0331.02 · Zbl 35.0331.02
[11] H. DULAC , Intégrales d’une équation différentielle dans le voisinage d’un point singulier (Ann. Univ. Grenoble, t. XVII, 1905 , p. 1-51). JFM 36.0390.02 · Zbl 36.0390.02
[12] F. DUMORTIER , Singularities of Vector Field on the Plane (J. Diff. Equations, vol. 23, n^\circ 1, 1977 ). MR 58 #31276 | Zbl 0346.58002 · Zbl 0346.58002 · doi:10.1016/0022-0396(77)90136-X
[13] W. FULTON , Algebraic Curves , W. A. Benjamin Inc., 1969 . · Zbl 0181.23901
[14] A. HAEFLIGER , Variétés feuilletées , C.I.M.E., Inst. Mat. dell’Univ., Roma.
[15] B. MALGRANGE , Frobenius avec singularités 1. Codimension un (Publ. Math. I.H.E.S., vol. 46, 1976 , p. 163-173). Numdam | MR 58 #22685a | Zbl 0355.32013 · Zbl 0355.32013 · doi:10.1007/BF02684321 · numdam:PMIHES_1976__46__163_0 · eudml:103944
[16] J. F. MATTEI , Intégrales premières multiformes d’une forme de Pfaff analytique (en préparation). · Zbl 0377.58001 · doi:10.5802/aif.722 · numdam:AIF_1978__28_4_229_0 · eudml:74383
[17] J. F. MATTEI et R. MOUSSU , Intégrales premières d’une forme de Pfaff analytique (Ann. Inst. Fourier, vol. 28, fasc. 4, 1978 , p. 229-237). Numdam | MR 80h:58003 | Zbl 0377.58001 · Zbl 0377.58001 · doi:10.5802/aif.722 · numdam:AIF_1978__28_4_229_0 · eudml:74383
[18] R. MOUSSU , Sur l’existence d’intégrales premières pour un germe de forme de Pfaff (Ann. Inst. Fourier, vol. 26, fasc. 2, 1976 , p. 171-220). Numdam | MR 54 #3737 | Zbl 0319.58002 · Zbl 0319.58002 · doi:10.5802/aif.621 · eudml:74278
[19] G. REEB , Sur certaines propriétés topologiques des variétés feuilletées (Act. Sc. et Ind., Herman, Paris, 1952 ). MR 14,1113a | Zbl 0049.12602 · Zbl 0049.12602
[20] K. SAITO , On a Generalisation of de Rham Lemma (Ann. Inst. Fourier, vol. 26, fasc. 2, 1976 , p. 165-170). Numdam | MR 54 #1276 | Zbl 0338.13009 · Zbl 0338.13009 · doi:10.5802/aif.620 · numdam:AIF_1976__26_2_165_0 · eudml:74277
[21] A. SEIDENBERG , Reduction of Singularities of the Differentiable Equation AdY = BdX (Amer. J. Math., 1968 , p. 248-269). MR 36 #3762 | Zbl 0159.33303 · Zbl 0159.33303 · doi:10.2307/2373435
[22] M. SUZUKI , Sur les relations d’équivalence ouvertes dans les espaces analytiques (Ann. scient. Ēc. Norm. Sup., 4e série, t. 7, 1974 , p. 531-542). Numdam | MR 51 #8454 | Zbl 0308.32004 · Zbl 0308.32004 · numdam:ASENS_1974_4_7_4_531_0 · eudml:81947
[23] A. VEN DEN ESSEN , Reduction of Singularities of the Differentiable Equation Ady = Bdx , preprint, Université de Nijmegen, Pays-Bas.
[24] H. WITHNEY , Complex Analytic Varieties , Reading Addison Weysley, 1972 . Zbl 0265.32008 · Zbl 0265.32008
[25] O. ZARISKI , On the Poincaré Groups of a Projective Hypersurface (Ann. Math., vol. 38, n^\circ 1, 1937 , p. 131-141). Zbl 0016.04102 | JFM 63.0621.03 · Zbl 0016.04102 · doi:10.2307/1968515 · http://www.emis.de/cgi-bin/JFM-item?63.0621.03